# SDR WVER0103201500010

- Difficulty date: January 3, 2015
- Submitted: January 3, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 23,255 hours, 19,635 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Part time: 23,255 hours, 19,635 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OTBD FLAP VANE UPPER SKIN IS GOUGED IN THE CENTER OF FLAP VANE APPX 3.0"X 0.2"X 0.020" DEEP.
